Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 852902, 9 pages
http://dx.doi.org/10.1155/2013/852902
Research Article

Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 23 April 2013; Accepted 16 May 2013

Academic Editors: G. Buttazzo, B. Djafari Rouhani, and A. I. Hai

Copyright © 2013 Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. A. Ladyženskaja, V. A. Solonik, and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, vol. 23 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1967.
  2. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, NY, USA, 1992. View at MathSciNet
  3. K. Bimpong-Bota, P. Ortoleva, and J. Ross, “Far-from-equilibrium phenomena at local sites of reaction,” The Journal of Chemical Physics, vol. 60, no. 8, pp. 3124–3133, 1974. View at Publisher · View at Google Scholar · View at Scopus
  4. P. Souplet, “Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source,” Journal of Differential Equations, vol. 153, no. 2, pp. 374–406, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. A. Galaktionov, “On asymptotic self-similar behaviour for a quasilinear heat equation: single point blow-up,” SIAM Journal on Mathematical Analysis, vol. 26, no. 3, pp. 675–693, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhailoi, Blow-Up in Quasilinear Parabolic Equations, Nauka, Moscow, Russia, 1987.
  7. R. S. Cantrell and C. Cosner, “Diffusive logistic equations with indefinite weights: population models in disrupted environments. II,” SIAM Journal on Mathematical Analysis, vol. 22, no. 4, pp. 1043–1064, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Furter and M. Grinfeld, “Local vs. nonlocal interactions in population dynamics,” Journal of Mathematical Biology, vol. 27, no. 1, pp. 65–80, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. M. Chadam, A. Peirce, and H.-M. Yin, “The blowup property of solutions to some diffusion equations with localized nonlinear reactions,” Journal of Mathematical Analysis and Applications, vol. 169, no. 2, pp. 313–328, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Chen, “Global existence and blow-up for a nonlinear reaction-diffusion system,” Journal of Mathematical Analysis and Applications, vol. 212, no. 2, pp. 481–492, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Dickstein and M. Escobedo, “A maximum principle for semilinear parabolic systems and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 45, no. 7, pp. 825–837, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Escobedo and M. A. Herrero, “A semilinear parabolic system in a bounded domain,” Annali di Matematica Pura ed Applicata, vol. 165, pp. 315–336, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. A. Galaktionov and J. L. Vázquez, “The problem of blow-up in nonlinear parabolic equations,” Discrete and Continuous Dynamical Systems A, vol. 8, no. 2, pp. 399–433, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F.-C. Li, S.-X. Huang, and C.-H. Xie, “Global existence and blow-up of solutions to a nonlocal reaction-diffusion system,” Discrete and Continuous Dynamical Systems A, vol. 9, no. 6, pp. 1519–1532, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Gang and B. D. Sleeman, “Non-existence of global solutions to systems of semi-linear parabolic equations,” Journal of Differential Equations, vol. 104, no. 1, pp. 147–168, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. F. Merle and H. Zaag, “O.D.E. type behavior of blow-up solutions of nonlinear heat equations,” Discrete and Continuous Dynamical Systems A, vol. 8, no. 2, pp. 435–450, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. D. Rossi and N. Wolanski, “Blow-up vs. global existence for a semilinear reaction-diffusion system in a bounded domain,” Communications in Partial Differential Equations, vol. 20, no. 11-12, pp. 1991–2004, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Souplet, “Blow-up in nonlocal reaction-diffusion equations,” SIAM Journal on Mathematical Analysis, vol. 29, no. 6, pp. 1301–1334, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Wang and Y. Wang, “Properties of positive solutions for non-local reaction-diffusion problems,” Mathematical Methods in the Applied Sciences, vol. 19, no. 14, pp. 1141–1156, 1996. View at Google Scholar · View at MathSciNet
  20. M. Wang, “Global existence and finite time blow up for a reaction-diffusion system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 51, no. 1, pp. 160–167, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Zhang, “Boundedness and blow-up behavior for reaction-diffusion systems in a bounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 35, no. 7, pp. 833–844, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Zheng, “Global boundedness of solutions to a reaction-diffusion system,” Mathematical Methods in the Applied Sciences, vol. 22, no. 1, pp. 43–54, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Zheng, “Global existence and global non-existence of solutions to a reaction-diffusion system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 3, pp. 327–340, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. W. A. Day, “A decreasing property of solutions of parabolic equations with applications to thermoelasticity,” Quarterly of Applied Mathematics, vol. 40, no. 4, pp. 468–475, 1983. View at Google Scholar · View at MathSciNet
  25. W. A. Day, Heat Conduction within Linear Thermoelasticity, vol. 30 of Springer Tracts in Natural Philosophy, Springer, New York, NY, USA, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Friedman, “Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions,” Quarterly of Applied Mathematics, vol. 44, no. 3, pp. 401–407, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. V. Pao, “Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions,” Journal of Computational and Applied Mathematics, vol. 88, no. 1, pp. 225–238, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C. V. Pao, “Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions,” Journal of Computational and Applied Mathematics, vol. 136, no. 1-2, pp. 227–243, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Seo, “Blowup of solutions to heat equations with nonlocal boundary conditions,” Kobe Journal of Mathematics, vol. 13, no. 2, pp. 123–132, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L.-H. Kong and M.-X. Wang, “Global existence and blow-up of solutions to a parabolic system with nonlocal sources and boundaries,” Science in China A, vol. 50, no. 9, pp. 1251–1266, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Zheng and L. Kong, “Roles of weight functions in a nonlinear nonlocal parabolic system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2406–2416, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. K. Deng, “Comparison principle for some nonlocal problems,” Quarterly of Applied Mathematics, vol. 50, no. 3, pp. 517–522, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. Friedman and B. McLeod, “Blow-up of positive solutions of semilinear heat equations,” Indiana University Mathematics Journal, vol. 34, no. 2, pp. 425–447, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet